# SDR FDEA201906171318

- Difficulty date: June 17, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE UPPER FORMER AT XOS 584 FOUND CRACK . CRACKED FORMER AT XOS 584 REMOVED AS PER SRM 51-31-01-0G .  FABRICATED FORMER AS   PER DOUGLAS DRAWING ARB 2931 REVISION H . INSTALLED FABRICATED FORMER AT LEFT   WING FIXED LEADING EDGE UPPER AT XOS 584 AS PER SRM 51-33-01-0G . REPAIR CLASSIFIED   AS  MAJOR PER GMM 6-2-100 .
